# SDR TWAA9903908

- Difficulty date: March 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N987Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47137
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Corroded
- Location: Bs 760-996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND EXFOIL CORROSION ON CARGO COMPT FLOOR TRACK IN THE AFT CARGO COMPT AT THE LT FWD TRACK, FWD OF DOOR CUTOUT ON RT SIDE FROM STA 760 TO 996.  REPLACED WITH NEW TRACK PER TWA SPM 6-70-01, AND DOUGLAS PRINT 5956033.
